MathSciNet Relay Station
MathSciNet bibliographic data
MR2402118 (2009f:26043) 26D15
Wu, Shan-He Sharpness and generalization of Jordan's inequality and its application. Taiwanese J. Math. 12 (2008), no. 2, 325–336.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement